American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Francesco Degli Innocenti and Chiara Frosini. Upper-bound for the number of robust parabolic curves for a class of maps tangent to identity. Proc. Amer. Math. Soc. 139 (2011) 619-625. MR 2736343.
Abstract, references, and article information   
View Article: PDF

[2] Fabio Santos and Bruno Scárdua. Construction of vector fields and Riccati foliations associated to groups of projective automorphisms. Conform. Geom. Dyn. 14 (2010) 154-166. MR 2652067.
Abstract, references, and article information   
View Article: PDF

[3] Guang Yuan Zhang. From an iteration formula to Poincaré's Isochronous Center Theorem for holomorphic vector fields. Proc. Amer. Math. Soc. 135 (2007) 2887-2891. MR 2317965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Guang Yuan Zhang. Fixed point indices and invariant periodic sets of holomorphic systems. Proc. Amer. Math. Soc. 135 (2007) 767-776. MR 2262872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1